MathSciNet Relay Station
MathSciNet bibliographic data
MR918458 53C20
Brooks, Robert Some remarks on volume and diameter of Riemannian manifolds. J. Differential Geom. 27 (1988), no. 1, 81–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement